# SDR AALA20071552

- Difficulty date: August 15, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18420
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT MOUNTED RIGHT SIDE FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT SEAT MOUNTED RIGHT SIDE FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
